A Short Note on Hyper-geometric Expression

Authors

  • J. López-Bonilla ESIME-Zacatenco, National Polytechnic Institute, Col. Lindavista CP 07738, CDMX, México
  • V. M. Salazar del Moral ESIME-Zacatenco, National Polytechnic Institute, Col. Lindavista CP 07738, CDMX, México

DOI:

https://doi.org/10.3126/jie.v12i1.16886

Keywords:

Hyper-geometric function, Borwein-Choi-Pigulla’s formula

Abstract

Available with fulltext. 

Journal of the Institute of Engineering, 2016, 12(1): 127-128 

Downloads

Download data is not yet available.
Abstract
575
PDF
613

Downloads

Published

2017-03-06

How to Cite

López-Bonilla, J., & del Moral, V. M. S. (2017). A Short Note on Hyper-geometric Expression. Journal of the Institute of Engineering, 12(1), 127–128. https://doi.org/10.3126/jie.v12i1.16886

Issue

Section

Articles